Adler scheme analogue for non-linear Poisson brackets

Daletskii, A., 1987. Adler scheme analogue for non-linear Poisson brackets. Non-linear and Turbulent Processes in Physics, 1, pp. 48-52.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Non-linear and Turbulent Processes in Physics
Creators: Daletskii, A.
Place of Publication: Kiev
Date: 1987
Volume: 1
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:08
Last Modified: 19 Oct 2015 14:41
URI: http://irep.ntu.ac.uk/id/eprint/23317

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year